RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 6, Pages 161–169 (Mi mais281)  

This article is cited in 1 scientific paper (total in 1 paper)

Volume Polynomials for Some Polyhedra in Spaces of Constant Curvature

D. I. Sabitova, I. Kh. Sabitovab

a M. V. Lomonosov Moscow State University
b P. G. Demidov Yaroslavl State University

Abstract: It is known that for each simplicial polyhedron $P$ in 3-space there exists a monic polynomial $Q$ depending on the combinatorial structure of $P$ and the lengths of its edges only such that the volume of the polyhedron $P$ as well as one of any polyhedron isometric to $P$ and with the same combinatorial structure are roots of the polynomial $Q$. But this polynomial contains many millions of terms and it cannot be presented in an explicit form. In this work we indicate some special classes of polyhedra for which these polynomials can be found by a sufficiently effective algorithm which also works in spaces of constsnt curvature of any dimension.

Keywords: polyhedra, metrics, pyramids, volumes, polynomials.

Full text: PDF file (296 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.772.35
Received: 15.09.2012

Citation: D. I. Sabitov, I. Kh. Sabitov, “Volume Polynomials for Some Polyhedra in Spaces of Constant Curvature”, Model. Anal. Inform. Sist., 19:6 (2012), 161–169

Citation in format AMSBIB
\Bibitem{SabSab12}
\by D.~I.~Sabitov, I.~Kh.~Sabitov
\paper Volume Polynomials for Some Polyhedra in Spaces of Constant Curvature
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 6
\pages 161--169
\mathnet{http://mi.mathnet.ru/mais281}


Linking options:
  • http://mi.mathnet.ru/eng/mais281
  • http://mi.mathnet.ru/eng/mais/v19/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Romakina, “On the area of a trihedral on a hyperbolic plane of positive curvature”, Siberian Adv. Math., 25:2 (2015), 138–153  mathnet  crossref  mathscinet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:214
    Full text:80
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018